MathSciNet Relay Station
MathSciNet bibliographic data
MR764943 35J60
Boccardo, L.; Murat, F.; Puel, J.-P. Résultats d'existence pour certains problèmes elliptiques quasilinéaires. (French) [Existence results for some quasilinear elliptic problems] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 2, 213–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement